# SDR AALA202501074549

- Difficulty date: January 2, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 46,221 hours, 19,510 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Condition: Low Pressure
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: DURING CRUISE BOTH OF NUMBER 2 ENGINE AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AND STAYED ON; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. **SUPPLEMENTAL REPORT FOR (AALA202501034549): ACCOMPLISHED FUEL QUANTITY CHECKS WITH FUELSTICKS, PER AIRCRAFT 737-800 FUELING MANUAL 12-11-02. CONFIRMED CORRECT QUANTITY. SUMPED NUMBER 2 FUEL TANK, PER AMM 12-11-00. NO WATER CONTANIMINANTS FOUND. TRANSFERED FUEL, PER AMM 28-26-00-201-650-802. FOUND NUMBER 2 FUEL TANK AFT FUEL BOOST PUMP LOSING PRESSURE. REMOVED AND REPLACED NUMBER 2 AFT BOOST PUMP, PER AMM 28-22-41 REF TSI 0106154**(CLOSED).
